EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
Estimation of an Asymmetric Stochastic Volatility Model for Asset Returns
Andrew C. Harvey ()
Neil Shephard , 1996, vol. 14, issue 4, pages 429-34
Journal of Business & Economic Statistics Abstract:
A stochastic volatility model may be estimated by a quasi-maximum likelihood procedure by transforming to a linear state space form. The method is extended to handle correlation between the two disturbances in the model and applied to data on stock returns.
References: Add references at CitEc Citations View citations in EconPapers (82) Track citations by RSS feed
There are no downloads for this item, see the
EconPapers FAQ for hints about obtaining it.
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:bes:jnlbes:v:14:y:1996:i:4:p:429-34
Ordering information: This journal article can be ordered from http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of Business & Economic Statistics is edited by
Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Series data maintained by Christopher F. Baum ().